Journal of Data Analysis and Information Processing

Journal of Data Analysis and Information Processing

ISSN Print: 2327-7211
ISSN Online: 2327-7203
www.scirp.org/journal/jdaip
E-mail: jdaip@scirp.org
"Probabilistic Fuzzy Regression Approach from the Point of View Risk"
written by Nana Gao, Qiujun Lu,
published by Journal of Data Analysis and Information Processing, Vol.6 No.4, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top